# SDR REXA2012040900482

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N8847
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 19,760 hours, 16,967 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH,  RECEIVED A GEAR DISAGREE WHEN THE GEAR WAS SELECTED DOWN THE NOSE GEAR INDICATED STILL UP WHILE BOTH MAINS INDICATED DOWN.  COMPLETED QRH PROCEDURE AND ALL 3 GEARS CAME DOWN NORMALLY.  NORMAL LANDING ACCOMPLISHED.  RETORQUED UPLOCK PIN ADJUSTED NLG UPLOCK ASSY IAW AMM 32-33-05 WHEN UPLOCK ASSY IS IN UPLOCK GAP READS .199.
